# SDR USAASB97065

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE FOUND THE AISLE EMERGENCY LIGHT AT SEAT ROW 5ABC INOP.  MAINTENANCE RELAMPED AND REMOVED AND REPLACED THE BATTERY AND THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
